# SDR ASOA201201674

- Difficulty date: May 22, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N528CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7841
- Aircraft time: 18,195 hours, 16,220 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensing Element
- Condition: Broken
- Location: Overheat Loop
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LT 10TH DUCT IN FLIGHT FOLLOWED CHECK LIST IT DID NOT GO OUT.  DELCARED EMERGENCY AND RETURNED TO ATC  (AFTER T/O ACFT RETURNED TO DEPARTURE AFTER T/O -- EMERGENCY DECLARED AS A PRECAUTION)  FOUND SENSING ELEMENT A48WK BROKEN. R & R SENSING ELEMENT A48WK IAW AMM 36-21-04.  OPS TEST OF BLEED AIR LEAK DETECTION AND WARNING SYS GOOD IAW AMM 36-21-00.  NO FURTHER  DEFECTS NOTED AT THIS TIME.  (SDR CLOSED)
